Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Pseudo-inverses of operators


Author: J. J. Koliha
Journal: Bull. Amer. Math. Soc. 80 (1974), 325-328
MSC (1970): Primary 47A99, 47A50; Secondary 47A10, 65J05
DOI: https://doi.org/10.1090/S0002-9904-1974-13485-3
MathSciNet review: 0336378
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. F. J. Beutler, The operator theory of the pseudo-inverse. I: Bounded operators, J. Math. Anal. Appl. 10 (1965), 451-470. MR 31 #3865a. MR 179618
  • 2. F. E. Browder and W. V. Petryshyn, The solution by iteration of linear functional equations in Banach space, Bull. Amer. Math. Soc. 72 (1966), 566-570. MR 32 #8155a. MR 190744
  • 3. F. Gilfeather, Asymptotic convergence of operators in Hilbert spaces, Proc. Amer. Math. Soc. 22 (1969), 69-76. MR 40 #773. MR 247508
  • 4. F. Gilfeather, The structure and asymptotic behavior of polynomially compact operators, Proc. Amer. Math. Soc. 25 (1970), 127-134. MR 41 #2440. MR 257791
  • 5. J. J. Koliha, Convergent and stable operators and their generalization, J. Math. Anal. Appl. 43 (1973) (to appear). MR 324447
  • 6. J. J. Koliha, Ergodic theory and averaging iterations, Canad. J. Math. 25 (1973), 14-23. MR 341136
  • 7. M. Z. Nashed, Generalized inverses, normal solvability and iteration for singular operator equations, Nonlinear Functional Analysis and Applications (Proc. Advanced Sem., Math. Res. Center, Univ. of Wisconsin, Madison, Wis., 1970), Academic Press, New York, 1971, pp. 311-359. MR 43 #1003. MR 275246
  • 8. D. W. Showalter and A. Ben-Israel, Representation and computation of the generalized inverse of a bounded linear operator between Hilbert spaces, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 48 (1970), 184-194. MR 42 #8310. MR 273432

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 47A99, 47A50, 47A10, 65J05

Retrieve articles in all journals with MSC (1970): 47A99, 47A50, 47A10, 65J05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13485-3

American Mathematical Society